Translator Disclaimer
2021 Blowups with log canonical singularities
Gregory Sankaran, Francisco Santos
Geom. Topol. 25(4): 2145-2166 (2021). DOI: 10.2140/gt.2021.25.2145

Abstract

We show that the minimum weight of a weighted blowup of 𝔸d with 𝜀–log canonical singularities is bounded by a constant depending only on 𝜀 and d. This was conjectured by Birkar.

Using the recent classification of 4–dimensional empty simplices by Iglesias-Valiño and Santos, we work out an explicit bound for blowups of 𝔸4 with terminal singularities: the smallest weight is always at most 32, and at most 6 in all but finitely many cases.

Citation

Download Citation

Gregory Sankaran. Francisco Santos. "Blowups with log canonical singularities." Geom. Topol. 25 (4) 2145 - 2166, 2021. https://doi.org/10.2140/gt.2021.25.2145

Information

Received: 18 March 2020; Revised: 30 June 2020; Accepted: 30 July 2020; Published: 2021
First available in Project Euclid: 12 October 2021

Digital Object Identifier: 10.2140/gt.2021.25.2145

Subjects:
Primary: 14B05
Secondary: 14E99 , 14M25 , 52B20

Keywords: binational geometry , blowups , lattice simplices , log canonical singularities

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 4 • 2021
MSP
Back to Top